# SDR DL757081452

- Difficulty date: October 19, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N53861
- Condition: Corroded
- Location: Bs 739
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AND AROUND FASTENER HOLE AT BS 739, RBL 9 FLOORBEAM, OUT OF LIMITS.  REPAIRED PER DELTA ER/A 465406-14 REV ORIG.
